# SDR REXA2024100300797

- Difficulty date: November 21, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BETWEEN F.S.394 TO F.S.409 IS CORRODED. DRILLED UP NEW STRINGER PN SH670-31103-4 IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED NEW STGR 19R PN SH670-31103-4 IAW CRJ900 SRM 51-42-06-001-001-A01 BETWEEN FS 349 AND FS 477
